I had unprotected sex on the 17th of this month,The next day I took Plan B. I'm on the pill and I take it everyday just not at the same time (I know it's important to take it at the same time everyday). The night I had sex I had forgotten to take the pill. It's been a couple of days later since I took Plan B and I have been getting this weird sometimes brown, whitish discharge, it's now the 22nd of July and I'm still having this discharge. I know plan b is supposed to delay your period possibly, but I took plan B around the same time I was supposed to get my period this month and I haven't gotten my period. Is it possible for me to have 2 periods in one month if my period doesn't come this month but the next?
No responses have yet been posted. Add your response to this question.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Apr 2015 • 1 answer
Posted 8 Dec 2015 • 1 answer
Posted 26 Jan 2016 • 1 answer
Posted 30 Jan 2016 • 1 answer
Posted 22 Apr 2016 • 0 answers